Department of Mathematics

Research Profile

Journal Articles

  1. Fuzzy Transportation Problem by Using Trapezoidal Fuzzy Numbers . Ashok S.Mhaske (2018)., International Journal of research and Analytical Reviews. Vol. 5 (3), pp. 261-265. ISSN (Online/Print): 2348 –1269/2349-5138. (Impact factor 5.75)
  2. Fuzzy Transportation by Using Monte Fuzzy Transportation by Using Monte Carlo Method. Ashok S.Mhaske, K. L. Bondar. 1, 2017, Advances in Fuzzy Mathematics., Vol. Volume 12, pp. 111-127. ISSN 0973-533X.
  3. Title- Fuzzy Linear Programming Problem Using Monte Carlo Method. S.Mhaske, Ashok. Issue-2, April 2014, Journal Name - International Journal of Mathematics Trends and Technology, Vols. Volume- 8 , pp. page Number- 147-153. ISSN: 2231-5373.
  4. Fuzzy Transportation Problem with Error by Using Langranges Polynomial. K. L. Bondar, Ashok S. Mhaske. No. 4, Los Angeles : s.n., 2016, The Journal of Fuzzy Mathematics, Vol. Vol. 24, pp. Pages: 825-832. ISSN - 1066-8950/01.
  5. Fuzzy Database and Fuzzy Logic for Fetal Growth Condition. Ashok S. Mhask, K. L. Bondar. Issue 03, June 2015, Asian Journal of Fuzzy and Applied Mathematics, Vols. Volume 03,. (ISSN: 2321 – 564X).
Dada Patil Mahavidyalaya Karjat DPCollege Karjat dpcollege Karjat